Rocky Mountain Journal of Mathematics

$t$-reductions and $t$-integral closure of ideals

S. Kabbaj and A. Kadri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $R$ be an integral domain and $I$ a non\-zero ideal of $R$. An ideal $J\subseteq I$ is a $t$-reduction of~$I$ if $(JI^{n})_{t}=(I^{n+1})_{t}$ for some integer $n\geq 0$. An ele\-ment $x\in R$ is $t$-integral over $I$ if there is an equation $x^{n}+a_{1}x^{n-1}+ \cdots +a_{n-1}x+a_{n}=0$ with $a_{i}\in (I^{i})_{t}$ for $i=1,\ldots ,n$. The set of all elements that are $t$-integral over $I$ is called the $t$-integral closure of $I$. This paper investigates the $t$-reductions and $t$-integral closure of ideals. Our objective is to establish satisfactory $t$-analogues of well known results in the literature, on the integral closure of ideals and~its corr\-el\-ation with reductions, namely, Section 2 identifies basic properties of $t$-reductions of ideals and features explicit examples discriminating between the notions of reduction~and $t$-reduction. Section~3 investigates the concept of $t$-integral closure of ideals, including its correlation with $t$-reductions. Section~4 studies the persistence and contraction of $t$-integral closure of id\-eals under ring homomorphisms. Throughout the paper, the main results are illustrated with original examples.

Article information

Source
Rocky Mountain J. Math., Volume 47, Number 6 (2017), 1875-1899.

Dates
First available in Project Euclid: 21 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1511254956

Digital Object Identifier
doi:10.1216/RMJ-2017-47-6-1875

Mathematical Reviews number (MathSciNet)
MR3725248

Zentralblatt MATH identifier
06816574

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory 13A18: Valuations and their generalizations [See also 12J20] 13C20: Class groups [See also 11R29] 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations 13G05: Integral domains

Keywords
$t$-operation $t$-ideal $t$-invertibility P$v$MD Prüfer domain reduction of an ideal integral closure of an ideal $t$-reduction $t$-integral dependence basic ideal

Citation

Kabbaj, S.; Kadri, A. $t$-reductions and $t$-integral closure of ideals. Rocky Mountain J. Math. 47 (2017), no. 6, 1875--1899. doi:10.1216/RMJ-2017-47-6-1875. https://projecteuclid.org/euclid.rmjm/1511254956


Export citation